# SDR CX7A194J14

- Difficulty date: July 31, 2002
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N307CE
- Make and model: Saab 340B
- Aircraft serial: 340B204
- Aircraft time: 23,638 hours, 26,783 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 1734362450
- Condition: Will Not Test
- Location: Tailpipe Hot
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT TAILPIPE HOT SENSOR DOES NOT TEST.
